# SDR UALA2012111206494

- Difficulty date: November 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 65,964 hours, 9,293 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HYDRAULIC ISOLATION VALVE DOES NOT INDICATE CLOSED WHEN SWITCH IN SHUTOFF POSITION.  DEACTIVATED OPEN.  REPLACED LEFT HYDRAULIC SYSTEM WING SHUTOFF VLV REF MM.  NO LEAKS NOTED AND VLV TEST OK.
